# SDR QXEA2009122101079

- Difficulty date: December 15, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 6,789 hours, 7,370 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Actuator
- Part number: LA11A2104
- Part serial: T80834M
- Condition: Failed
- Location: Zone 400
- Part time: 14,085 hours, 19,136 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG INTAKE BYPASS OPEN LIGHT DID NOT ILLUMINATE WHEN SELECTED ON. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  PLACED IN MEL 71-60-1B.  RETURNED TO SERVICE.  IN SEA 12/15 MEL CLEARED BY REPLACING NR 2 ENG INTAKE BYPASS DOOR ACTUATOR IAW AMM TASK 71-61-06-000-801 AND 71-61-06-400-801.  OPS TEST IAW AMM TASK 71-61-06-710-801 GOOD. RETURNED TO SERVICE.
